MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS EASYTECH; ANATOMIC

FX SHOULDER SOLUTIONS DALLAS EASYTECH; ANATOMIC
Catalog Number 314-0038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 147 days after the primary surgery due to instability of unknown cause.No actual,implied, or suspect link to fx product.
 
Event or Problem Description
Revision surgery occurred on (b)(6) 2026.All required information was received on 13 may 2026.The revision occurred approximately 147 days after the primary surgery which occurred on 11-sep-2025.No fall or other trauma reported.Based on comparing usage forms only easytech anchor base ta6v ø38 mm cementless ti/ha, 3-4 pegs glenoid pe cemented size xs, double taper ta6v +0mm 0°, and centered head cocr/tin 46x17 was explanted due to instability.These parts were replaced with humelock reversed ta6v cementless glenoid baseplate w/peg ti/ha ø24mm, +3mm lateralized, humelock reversed centered glenosphere w/ screw cocr/ta6v/tin 10° tilt ø36mm, two locking screw ta6v ø4.5mm l.35mm, locking screw ta6v ø4.5mm l.30mm and humeral cup 135/145° stability pe/ta6v ø36 +3.

Brand Name
EASYTECH
Common Device Name
ANATOMIC
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
7137326920
MDR Report Key25234680
Report Number3014128390-2026-00016
Device Sequence Number10183624
Product Code PKC
UDI-Device Identifier03701037301487
UDI-Public03701037301487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-0038
Device Lot NumberV1722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 112-0000 LOT: V1421.; PART: 116-4617 LOT: V1394.; PART: 400-1101 LOT: V1191.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown